Talk

Advanced search

Red rash after whooping cough / flu jab

(3 Posts)
Bluebell93 Thu 12-Oct-17 07:18:49

I had both the flu jab and whooping cough vaccine on Saturday morning in the same arm. I had a pretty dead arm for a day and then it calmed down to just light bruising.

However yesterday I noticed that I now have a red rash which is about the size of my hand on my arm where the jabs went in. It's not itchy or swollen, but slightly tender and hot to touch. I'm assuming it's a delayed reaction to one of the jabs, probably whooping cough as I haven't had that before, but has anyone else experienced anything similar?

ChaoticKate Thu 12-Oct-17 11:35:23

I had it after my flu jab this year. Nothing to worry about unless you get breathless or feel ill apparently. It took over a week to go down.

Bluebell93 Thu 12-Oct-17 17:54:24

I feel fine, just never had any real reaction to a jab before other than a sore arm!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now